# SDR AALA20120118MIA01

- Difficulty date: January 18, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 46,247 hours, 6,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 25C EMERGENCY LIGHT LENS MISSING.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 25C.  OPS CHECK NORMAL.
